Alert archive / Indiana / River Flood Warnings in 2008
River Flood Warning 222, NWS Indianapolis, IN
NWS Indianapolis, IN issued this river flood warning at Jun 7, 2008, 5:48 PM EDT for Montgomery County, Parke County, Indiana. It took effect at Jun 7, 2008, 7:33 PM EDT. It was in force for 28 hr.
The area
The counties it named.
The facts
- Issued
- Jun 7, 2008, 5:48 PM EDT (21:48 UTC)
- In effect from
- Jun 7, 2008, 7:33 PM EDT
- Expired
- Jun 9, 2008, 12:02 AM EDT
- In force
- 28 hr
- Issued by
- NWS Indianapolis, IN
- Flood severity
- Moderate
Counties Montgomery County, IN, Parke County, IN
The radar
The Indianapolis radar (KIND), 69 km from the middle of the area, began a volume at 21:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sugar Creek (IN) at Crawfordsville (CRWI3). The gauge peaked at 8.29 ft at Jun 8, 2008, 5:00 PM EDT.
- Action stage
- 12 ft
- Minor stage
- 15 ft
- Moderate stage
- 17 ft
- Major stage
- 21 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03339500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this river flood warning went out at Jun 7, 2:40 PM EDT, 3 hours 8 minutes earlier.
Area forecast discussion, Jun 7, 2:40 PM EDT, 3 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 240 PM EDT SAT JUN 7 2008 .DISCUSSION...FCST FOCUS ON PRECIP CHCS THIS EVENING AND AGAIN MON NIGHT. CONVECTIVE BOUNDARY FROM OVERNIGHT FLOODING RAINS NOT RESOLVED BY MODELS. VIS SAT PICS SHOW CLEAR SKIES AND A VERY UNSTABLE ATMOSPHERE DEVELOPING SW OF THE OUTFLOW. SFC OBS SHOW STRONG CONVERGENCE DEVELOPING ALONG THIS BOUNDARY. FEEL THAT SCT STORMS WILL DEVELOP AS OPPOSED TO THE DRY CONDS THAT MODELS ARE FCSTNG. WILL KEEP STORMS AND LOCALLY HEAVY RAINS MENTIONED TONIGHT GIVEN AIRMASS IN PLACE AND WEAK FLOW ALOFT AS RIDGE CONTS TO BUILD INTO THE AREA. CONDS SUN SHOULD BE DRY WITH WITH SOME RISK FOR PRECIP ACROSS NORTHERN IN/IL AS A COLD FRONT APPROACHES. NEXT BEST CHC FOR RAIN WILL ARRIVE MON NIGHT WITH A COLD FRONT WHEN IT APPEARS THAT THUNDERSTORMS WILL BE LIKELY WITH AN ASSOCIATED RISK FOR LOCALLY HEAVY RAINS. NO CHANGES TO THE EXTENDED FCST WITH DRY CONDS UNTIL AROUND NEXT FRI WITH APPROACH OF NEXT STORM SYSTEM. && .AVIATION...DISCUSSION FOR 071800Z TAF ISSUANCE. CURRENT CONVECTION GRADU DIMINISHING ACRS THE AREA...WITH A WELL DEFINED OUTFLOW BOUNDARY EXTENDING OVR THE FAR SW PARTS OF THE LOCAL AREA. CURRENT AREA OF CONVECTION XPCTD TO CONT DRFTG NEWD DURG THE AFT...PROBABLY DIRECTLY IMPACTING THE KLAF TERMINAL FM TIME TO TIME THRU ABOUT 072000Z. ELSEWHERE...REGENERATION OF CONVECTION ALONG OUTFLOW BOUNDARY IS PROBLEMATIC. CONVECTIVE TEMPS SW OF THE BOUNDARY ARE CLOSE TO BEING REACHED AND LO LVL CONVERGENCE ALONG BOUNDARY QUITE STG ALONG WITH LTL CAP...SO ADDITIONAL DEVELOPMENT PSBL. AS A RESULT...APPEARS A LO THREAT CONVECTION EXISTS INTO THE LT AFT HRS OVR THE SRN TERMINALS. THIS THREAT SHOULD SHFT NEWD AS OUTFLOW MIXES OUT TO THE NE. MOST OF THE CONVECTIVE THREAT XPCTD TO END BY 072300Z OR SO. POTENTIAL FOR SFC WND GUSTS ARND 25 KTS FM 210-230 HEADINGS TO SPREAD NEWD DURG THE AFT AS OUTFLOW MIXES OUT TO THE NE. WND GUSTS XPCTD TO DIMINISH ARND SUNSET. && .IND WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...JAS PUBLIC...CO
Hazardous weather outlook, Jun 7, 4:34 PM EDT, 1 hour 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 434 PM EDT SAT JUN 7 2008 INZ021-028>031-035>049-051>057-060>065-067>072-082045- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 434 PM EDT SAT JUN 7 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TONIGHT. WIDESPREAD AREAL FLOODING WILL CONTINUE MAINLY ALONG AND SOUTH OF INTERSTATE 70. NORTH OF INTERSTATE 70...LOCALIZED FLOODING WILL CONTINUE. SCATTERED THUNDERSTORMS MAY OCCUR THIS EVENING. THESE STORMS MAY CONTAIN HEAVY RAIN WHICH COULD LEAD TO FLASH FLOODING. GUSTY WINDS AND SMALL HAIL ARE ALSO POSSIBLE. MINOR TO MAJOR FLOODING WILL CONTINUE ALONG MANY OF THE RIVERS ACROSS CENTRAL INDIANA. SEVERAL RIVERS AND STREAMS ARE ABOVE FLOOD STAGE. SEE THE LATEST HYDROLOGICAL STATEMENT FOR COMPLETE INFORMATION AND MORE DETAILS REGARDING RIVER FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THUNDERSTORMS WILL BE POSSIBLE AGAIN MONDAY...TUESDAY...AND FRIDAY. AT THIS TIME...IT APPEARS THAT STRONG STORMS ARE POSSIBLE MONDAY AFTERNOON AND NIGHT. MANY CENTRAL INDIANA RIVERS AND STREAMS WILL BE ABOVE FLOOD STAGE THROUGH AT LEAST THE EARLY PART OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Jun 7, 2:06 PM EDT, 3 hours 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
206 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
06/07/2008 M7.29 INCH JOHNSON IN CO-OP OBSERVER
NWS RETIREE REPORTS 7.29 INCHES STORM TOTAL...WITH 1.52
INCHES SINCE 11 AM EDT.
&&
NIELDLocal storm report, Jun 7, 2:17 PM EDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
217 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 AM FLASH FLOOD PARAGON 39.39N 86.56W
06/07/2008 MORGAN IN BROADCAST MEDIA
HOMES EVACUATED IN PARAGON.
&&
NIELDLocal storm report, Jun 7, 2:21 PM EDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
221 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0422 AM FLOOD SPENCER 39.29N 86.77W
06/07/2008 OWEN IN LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING MUCH OF THE TOWN OF SPENCER
UNDER WATER. OTHER AREAS OF THE COUNTY ALSO FLOODED.
0422 AM FLOOD PARAGON 39.39N 86.56W
06/07/2008 MORGAN IN LAW ENFORCEMENT
SOME ROADS FLOODED.
0427 AM FLASH FLOOD STINESVILLE 39.30N 86.65W
06/07/2008 MONROE IN LAW ENFORCEMENT
STATE ROAD 37 FLOODED ACROSS THE NORTHERN PART OF MONROE
COUNTY. MANY ROADS CLOSED AND SOME HOMES BEING EVACUATED
AT STINESVILLE AND ELLETTSVILLE.
0427 AM FLASH FLOOD WORTHINGTON 39.12N 86.98W
06/07/2008 GREENE IN LAW ENFORCEMENT
PART OF STATE ROAD 157 ALONG WITH OTHER COUNTY ROADS ARE
CLOSED DUE TO HIGH WATER.
0427 AM FLASH FLOOD BRAZIL 39.52N 87.12W
06/07/2008 CLAY IN LAW ENFORCEMENT
POLICE CLOSING MANY ROADS WITH HIGH WATER.
0427 AM FLASH FLOOD TERRE HAUTE 39.47N 87.38W
06/07/2008 VIGO IN LAW ENFORCEMENT
POLICE HAVING TO STOP MOTORISTS FROM GOING AROUND HIGH
WATER SIGNS ACROSS THE COUNTY.
0427 AM FLASH FLOOD SULLIVAN 39.10N 87.41W
06/07/2008 SULLIVAN IN LAW ENFORCEMENT
NUMEROUS CARS HELPED OUT OF HIGH WATER ON VARIOUS LOW
SPOTS ON THE ROADWAYS.
0511 AM HEAVY RAIN 3 S PARAGON 39.35N 86.56W
06/07/2008 M6.09 INCH MORGAN IN CO-OP OBSERVER
6.09 INCHES OF RAIN MEASURE SINCE YESTERDAY EVENING.
0633 AM FLASH FLOOD MARTINSVILLE 39.42N 86.42W
06/07/2008 MORGAN IN FIRE DEPT/RESCUE
WASHINGTON TOWNSHIP FIRE DEPT REPORTS MULTIPLE WATER
RESCUES FROM RISING STREAMS AND WATER OVER THE ROADWAYS.
0700 AM HEAVY RAIN 7 WNW BLOOMINGTON 39.21N 86.64W
06/07/2008 M3.28 INCH MONROE IN MESONET
0700 AM HEAVY RAIN 1 SSW EDINBURGH 39.34N 85.97W
06/07/2008 M4.95 INCH JOHNSON IN MESONET
0700 AM HEAVY RAIN 4 WSW GOSPORT 39.33N 86.73W
06/07/2008 M9.18 INCH OWEN IN MESONET
0700 AM HEAVY RAIN 1 E MARTINSVILLE 39.42N 86.40W
06/07/2008 M6.52 INCH MORGAN IN MESONET
0700 AM HEAVY RAIN 1 NNE MARTINSVILLE 39.44N 86.41W
06/07/2008 M6.10 INCH MORGAN IN MESONET
0700 AM HEAVY RAIN 4 E SPENCER 39.29N 86.69W
06/07/2008 M7.73 INCH MONROE IN MESONET
0700 AM HEAVY RAIN 7 S SPENCER 39.19N 86.77W
06/07/2008 M3.34 INCH OWEN IN MESONET
0700 AM HEAVY RAIN 4 SW UNIVERSAL 39.58N 87.51W
06/07/2008 M6.45 INCH VIGO IN MESONET
0700 AM HEAVY RAIN 8 SW GREENCASTLE 39.56N 86.95W
06/07/2008 M4.57 INCH PUTNAM IN CO-OP OBSERVER
0700 AM HEAVY RAIN SPENCER 39.29N 86.77W
06/07/2008 M7.15 INCH OWEN IN CO-OP OBSERVER
0700 AM HEAVY RAIN 3 SE CENTER POINT 39.38N 87.03W
06/07/2008 M9.50 INCH CLAY IN CO-OP OBSERVER
OBSERVER MEASURED 9.50 INCHES OF RAIN AT BOWLING GREEN.
0700 AM HEAVY RAIN SPENCER 39.29N 86.77W
06/07/2008 M6.80 INCH OWEN IN AMATEUR RADIO
0700 AM HEAVY RAIN 7 SW SPENCER 39.22N 86.86W
06/07/2008 M5.60 INCH OWEN IN AMATEUR RADIO
0700 AM HEAVY RAIN MARTINSVILLE 39.42N 86.42W
06/07/2008 M8.80 INCH MORGAN IN AMATEUR RADIO
0700 AM HEAVY RAIN 15 NW MARTINSVILLE 39.58N 86.62W
06/07/2008 M4.20 INCH MORGAN IN AMATEUR RADIO
0700 AM HEAVY RAIN ELLETTSVILLE 39.23N 86.62W
06/07/2008 M3.75 INCH MONROE IN AMATEUR RADIO
0700 AM HEAVY RAIN 2 S ELLETTSVILLE 39.20N 86.62W
06/07/2008 M6.00 INCH MONROE IN AMATEUR RADIO
0700 AM HEAVY RAIN 3 SE CENTER POINT 39.38N 87.03W
06/07/2008 M9.50 INCH CLAY IN CO-OP OBSERVER
0700 AM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
06/07/2008 M3.52 INCH JOHNSON IN CO-OP OBSERVER
0700 AM HEAVY RAIN 7 E SOUTHPORT 39.66N 85.99W
06/07/2008 M3.09 INCH MARION IN CO-OP OBSERVER
0700 AM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
06/07/2008 M4.59 INCH VIGO IN CO-OP OBSERVER
0705 AM FLASH FLOOD 1 S MARTINSVILLE 39.41N 86.42W
06/07/2008 MORGAN IN TRAINED SPOTTER
WATER RESCUES UNDERWAY NEAR S.R. 37 AND LIBERTY CHURCH
RD.
0745 AM HEAVY RAIN 3 S PARAGON 39.35N 86.56W
06/07/2008 M8.67 INCH MORGAN IN MESONET
COCORAHS SPOTTER REPORTS 8.67 STORM TOTAL WITH RAIN
CONTINUING.
0800 AM HEAVY RAIN TERRE HAUTE 39.47N 87.38W
06/07/2008 M6.61 INCH VIGO IN OFFICIAL NWS OBS
REPORTED BY TERRE HAUTE ASOS.
0816 AM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
06/07/2008 M3.52 INCH JOHNSON IN NWS EMPLOYEE
NWS RETIREE REPORTS 3.52 INCHES OF RAIN.
0900 AM FLASH FLOOD 2 N MARTINSVILLE 39.45N 86.42W
06/07/2008 MORGAN IN BROADCAST MEDIA
MUDSLIDE REPORTED ON BLUE BLUFF ROAD NORTH OF
MARTINSVILLE. AT LEAST ONE HOME DAMAGED.
0930 AM FLASH FLOOD FRANKLIN 39.49N 86.06W
06/07/2008 JOHNSON IN BROADCAST MEDIA
FLOODING AT THE HOSPITAL AND AT LEAST 2 BRIDGES HAVE
FAILED ON COUNTY ROADS.
0940 AM FLASH FLOOD COLUMBUS 39.21N 85.91W
06/07/2008 BARTHOLOMEW IN TRAINED SPOTTER
FLASH FLOODING OCCURRING. SPOTTER REPORTS FLOODING IN
AREAS THAT RARELY FLOOD.
1036 AM FLASH FLOOD 4 WSW BRAZIL 39.50N 87.19W
06/07/2008 CLAY IN BROADCAST MEDIA
INTERSTATE 70 CLOSED BY FLOOD WATERS.
1036 AM FLASH FLOOD 4 SE DANVILLE 39.72N 86.47W
06/07/2008 HENDRICKS IN TRAINED SPOTTER
WATER WAS OVER CARTERSBURG ROAD.
1045 AM FLASH FLOOD 1 NNW BRAZIL 39.54N 87.13W
06/07/2008 CLAY IN MESONET
COCORAHS OBSERVER REPORTS FLASH FLOODING, WITH BOATS
BEING USED IN THE STREETS ON THE SOUTH SIDE OF BRAZIL.
OBSERVER HAS MEASURED 7.50 INCHES OF RAIN IN THE LAST 15
HOURS.
1100 AM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
06/07/2008 M5.77 INCH JOHNSON IN NWS EMPLOYEE
2.25 INCHES OF RAIN IN THE LAST THREE HOURS. STORM TOTAL
SINCE RAIN BEGAN OF 5.77 INCHES. REPORTED BY NWS RETIREE.
1100 AM HEAVY RAIN 4 W PLAINFIELD 39.70N 86.46W
06/07/2008 U4.00 INCH HENDRICKS IN PUBLIC
1105 AM HEAVY RAIN SPENCER 39.29N 86.77W
06/07/2008 M9.80 INCH OWEN IN CO-OP OBSERVER
STORM TOTAL RAINFALL OF 9.80 INCHES.
1120 AM HEAVY RAIN 3 S PARAGON 39.35N 86.56W
06/07/2008 M9.85 INCH MORGAN IN TRAINED SPOTTER
STORM TOTAL OF 9.85 INCHES REPORTED BY COCORAHS OBSERVER.
1130 AM HEAVY RAIN EDINBURGH 39.35N 85.97W
06/07/2008 M9.30 INCH JOHNSON IN FIRE DEPT/RESCUE
STORM TOTAL OF 9.30 INCHES REPORTED BY EDINBURGH FIRE
DEPARTMENT.
1150 AM FLASH FLOOD PARAGON 39.39N 86.56W
06/07/2008 MORGAN IN BROADCAST MEDIA
HOMES EVACUATED IN PARAGON.
1211 PM FLASH FLOOD 7 N NASHVILLE 39.31N 86.24W
06/07/2008 BROWN IN LAW ENFORCEMENT
COUNTY DISPATCH REPORTED EVACUATIONS ONGOING DUE TO
SEVERAL SMALL DAM FAILURES AND ONE IMMINENT FAILURE NEAR
NINEVAH ROAD.
1225 PM FLASH FLOOD 3 W SOUTHPORT 39.66N 86.17W
06/07/2008 MARION IN OTHER FEDERAL
LITTLE BUCK CREEK ON STATE ROAD 37 HAS REACHED 15 FEET.
WATER MAY BE APPROACHING THE HIGHWAY.
1226 PM FLASH FLOOD 4 SSE FRANKLIN 39.44N 86.03W
06/07/2008 JOHNSON IN OTHER FEDERAL
YOUNGS CREEK AT AMITY IS APPROACHING 15 FEET. WATER MAY
BE OVER STATE ROAD 252 IN THAT AREA. THIS MAY BE A RECORD
FLOOD.
0115 PM HEAVY RAIN EDINBURGH 39.35N 85.97W
06/07/2008 M10.94 INCH JOHNSON IN FIRE DEPT/RESCUE
EDINBURGH FIRE DEPARTMENT REPORTS 10.94 INCHES STORM
TOTAL RAINFALL.
0200 PM HEAVY RAIN 2 E FRANKLIN 39.49N 86.02W
06/07/2008 M7.29 INCH JOHNSON IN CO-OP OBSERVER
NWS RETIREE REPORTS 7.29 INCHES STORM TOTAL...WITH 1.52
INCHES SINCE 11 AM EDT.
&&
SUMMARY OF HEAVY RAIN AND FLOOD REPORTS RECEIVED AS OF 200 PM EDT.
NIELDLocal storm report, Jun 7, 2:57 PM EDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
257 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM HEAVY RAIN 2 SE BROWNSBURG 39.82N 86.37W
06/07/2008 M3.03 INCH HENDRICKS IN MESONET
&&
NIELDLocal storm report, Jun 7, 4:31 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
431 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FLASH FLOOD GREENCASTLE 39.64N 86.84W
06/07/2008 PUTNAM IN COUNTY OFFICIAL
SEVERAL ROADS/BRIDGES AND CULVERTS WASHED OUT DUE TO
EXCESSIVE RAINFALL OVERNIGHT. MAINLY IN SOUTHERN HALF OF
COUNTY
&&
PGRAYLocal storm report, Jun 7, 4:43 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
443 PM EDT SAT JUN 07 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM HEAVY RAIN MOORESVILLE 39.62N 86.37W
06/07/2008 M6.37 INCH MORGAN IN TRAINED SPOTTER
STORM TOTAL RAINFALL.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 8:25 PM EDT | Severe Thunderstorm Warning | IND | Clay, Monroe, Owen, Putnam | 50 min |
| Jun 6, 9:00 PM EDT | Severe Thunderstorm Warning | IND | Brown, Johnson, Monroe, Morgan, Owen, Putnam | 45 min |
| Jun 6, 9:16 PM EDT | Flash Flood Warning | IND | Clay, Greene, Owen, Sullivan, Vigo | 4 hr |
| Jun 6, 9:29 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Johnson | 30 min |
| Jun 6, 10:01 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Shelby | 15 min |
| Jun 6, 10:50 PM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Lawrence, Martin, Monroe | 40 min |
| Jun 7, 12:19 AM EDT | Flash Flood Warning | IND | Monroe | 4 hr |
| Jun 7, 1:13 AM EDT | Areal Flood Warning | IND | Clay, Greene, Morgan, Owen, Putnam, Sullivan and 1 more | 3 hr |
| Jun 7, 4:07 AM EDT | Flash Flood Warning | IND | Brown, Clay, Greene, Johnson, Monroe, Morgan and 4 more | 18 hr |
| Jun 7, 8:00 AM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Hancock, Johnson, Rush, Shelby | 13 hr |
| Jun 7, 8:36 AM EDT | Areal Flood Warning | IND | Boone, Fountain, Hendricks, Johnson, Marion, Montgomery and 4 more | 4 hr |
| Jun 7, 8:50 AM EDT | River Flood Warning | IND | Clay, Greene | 5 days |
| Jun 7, 10:29 AM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 4 hr |
| Jun 7, 12:19 PM EDT | Areal Flood Warning | IND | Boone, Clinton, Fountain, Hamilton, Montgomery, Tippecanoe and 2 more | 3 hr |
| Jun 7, 1:53 PM EDT | Flash Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 6 hr |
| Jun 7, 3:28 PM EDT | Areal Flood Warning | IND | Boone, Carroll, Clinton, Delaware, Hamilton, Henry and 3 more | 3 hr |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 4 days |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Bartholomew, Jackson | 68 hr |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Daviess, Dubois, Martin, Pike | 8 days |
| Jun 7, 5:48 PM EDT | River Flood Warning | IND | Shelby | 19 hr |
| Jun 7, 7:53 PM EDT | Areal Flood Warning | IND | Hendricks, Johnson, Marion, Morgan, Putnam | 15 hr |
Nearby
River Flood Warnings in Indiana, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.